MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PUNCTUA ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PUNCTUA ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number E050
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that there was two untreated episodes noted with this implantable cardioverter defibrillator (icd).Moreover, there were an undersensed beats noted.Boston scientific technical services (ts) then discussed adjusting sensitivity and suggested measuring the signal amplitude on the programmer.Ts also discussed could consider going back to nominal duration settings.Further, the ts explained that the device would not divert twice in a row.The icd remains in service.No adverse patient effects were reported.

Brand Name
PUNCTUA ICD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8534183
Report Number2124215-2019-07146
Device Sequence Number13831774
Product Code LWP
UDI-Device Identifier00802526480676
UDI-Public00802526480676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2016
Device Model NumberE050
Device Catalogue NumberE050
Device Lot Number100368
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date04/20/2019
Patient Sequence Number1
Patient Age48 YR